Research Paper Detail

Generalized Riemann-Liouville k-fractional integrals associated with Ostrowski type inequalities and error bounds of Hadamard Inequalities

Publisher: IEEE Access
Publication Year: 2018

First Author:  Y. C. Kwun Second Author:  G. Farid
Third Author:  W. Nazeer, S. Ullah, S. M. Kang Volume:  6
Publication #:  Page #:  64946-64953
Level:   International Type:  Journal
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre